# SDR CA061002004

- Difficulty date: August 5, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Engine: Lyc IO540AE1A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: C04618
- Condition: Cracked
- Location: Nacelle
- Part time: 350 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFT TAB WAS FOUND TO BE CRACKED UPON ROUTINE SCHEDULED INSPECTION. NEW FRAME ORDERED AND HELICOPTER WAS NOTIFIED OF THE PROBLEM.  THEY HAVE SINCE RELEASED A NEW BULLETIN ADDING A CLAMP TO THE FRAME.  THIS AIRCRAFT IS REGISTERED WITH MFG FOR WHEN THE CORRECTIVE PARTS BECOME AVAILABLE. (TC NR 20061002004)
